# SDR YENA20140826168

- Difficulty date: August 26, 2014
- Submitted: September 1, 2014
- Operation: Air carrier
- Aircraft: N238JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000039
- Aircraft time: 23,247 hours, 14,182 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 10007004
- Part serial: 2006040058
- Condition: Failed
- Location: Nr 2
- Part time: 23,269 hours, 14,194 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE ODOR AND WHITE HAZE FOUND AROUND ROWS 7-10.  TROUBLESHOT IAW FIM 21-20-00-810-801-A.  WHEN OPERATING INDIVIDUAL PACKS FOUND ODOR COMING FROM NR 2 PACK.   PACK TURNED OFF AND ODOR CEASED.  NO OTHER CAUSE FOUND.   ACCOMPLISHED THE MAINTENANCE OPS TEST OF THE ELECTRONIC RACK VENTILATION SYSTEM IAW AMM 21-28-00-810-801-A. VERIFIED VENT SHUFOFF VALVE AND GROUND SHUTOFF VALVE OPERATE NORMALLY.   REMOVED AND REPLACED NR 2 ACM IAW AMM 21-51-05. OPS AND LEAK CHECKED OK.
